5 doctors weighed in:
Is it possible for mitral valve to prolapse by medication aggravation?
5 doctors weighed in

Dr. Samuel Hahn
Internal Medicine - Cardiology
3 doctors agree
In brief: What symptoms
Meds do not usually change valve structure except for diet pills like phen-fen.
Meds do, however, commonly cause chest pain or palpitations which are sometimes falsely associated withmvp.

In brief: What symptoms
Meds do not usually change valve structure except for diet pills like phen-fen.
Meds do, however, commonly cause chest pain or palpitations which are sometimes falsely associated withmvp.
Dr. Samuel Hahn
Dr. Samuel Hahn
Thank
Dr. Calvin Weisberger
Internal Medicine - Cardiology
In brief: Prolapse
Prolapse is generally not related to any medications.

In brief: Prolapse
Prolapse is generally not related to any medications.
Dr. Calvin Weisberger
Dr. Calvin Weisberger
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
33 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors